# SDR CA100820007

- Difficulty date: August 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Skrsky S92A
- Aircraft time: 112 hours
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Module
- Part number: 9235115100043
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 28 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POST FLIGHT MX CHECK, A CRACK IN THE RT MGB ATTACHMENT FOOT WAS DISCOVERED.  THE CRACK IS A RADIAL CRACK THAT EMANATES FROM THE AFT MOUNTING BOLT HOLE.  THE MAIN MODULE IS BEING REPLACED.
